MathSciNet Relay Station
MathSciNet bibliographic data
MR3105255 94A12 (93B36 93E11 94C10)
Wang, Yueying; Shi, Peng; Wang, Quanbao; Duan, Dengping Exponential $H_\infty$ filtering for singular Markovian jump systems with mixed mode-dependent time-varying delay. IEEE Trans. Circuits Syst. I. Regul. Pap. 60 (2013), no. 9, 2440–2452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement